MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RUNTHROUGH; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA RUNTHROUGH; WIRE, GUIDE, CATHETER
Model Number 25-3011
Medical Device Problem Codes Material Separation (1562); Migration (4003)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the cath lab was performing a complex interventional procedure and had a terumo runthrough interventional wire fracture while in the patient's coronary artery.The physician attempted to snare and retrieve the fractured wire; however, it was unsuccessful.The wire remained in the patient's coronary artery and, per the physician, was sandwiched in between the outer stent struts and the coronary vessel wall.The procedure was completed successfully, and the patient was in good condition per the cardiologist.An rl was placed; however, the staff did not retain the fractured wire post procedure, and it was discarded by accident.The device stickers for the wire in question were placed on the charge sheet and the associated information was provided.The location of fractured wire was in the 1st diagonal.Five runthrough wires were opened and used for the procedure (b)(6).After speaking to the physicians, they believe this was not a product issue; however, a procedural complication due to the in the diagonal wire getting stuck on the lad stent during a dk crush.No blood loss was reported.There was no surgical intervention required.

Brand Name
RUNTHROUGH
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA  418-0015
MDR Report Key21642650
Report Number2243441-2025-00011
Device Sequence Number20721297
Product Code DQX
UDI-Device Identifier04987350744340
UDI-Public(01)04987350744340(17)270630(10)240702
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/19/2025
Report Date (Section F) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25-3011
Device Catalogue NumberTW*AS418XA
Device Lot Number240702Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/27/2025
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer02/28/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown
Date Report Sent to FDA03/19/2025